Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

SUR UN AUTRE CAS D'ESPACE-TEMPS À SYMÉTRIE SPHÉRIQUE

ION D. TEODORESCU
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie
Nouvelle Série, Vol. 36 (84), No. 3/4 (1992), pp. 371-376
Stable URL: http://www.jstor.org/stable/43678506
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SUR UN AUTRE CAS D'ESPACE-TEMPS À SYMÉTRIE SPHÉRIQUE
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[371]
    [371]
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376